# SDR SWIA2025062400130

- Difficulty date: January 30, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED ON CARGO DOOR SILL (MARKED)   (C-CHECK RO 06/23/2025)INSTALLED NEW CARGO DOOR SILL REF CRJ200 SRM 51-42-06, REF CRJ200 SRM 51-42-21, AND DWG 601R35011-R AND COMPLIED WITH REO 601R-53-61-1574 REV-B DATED 2012-04-15. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
